Affordable Access

Publisher Website

Matrosov theorem for parameterized families of discrete-time systems

Authors
Journal
Automatica
0005-1098
Publisher
Elsevier
Publication Date
Volume
40
Issue
6
Identifiers
DOI: 10.1016/j.automatica.2004.01.016
Keywords
  • Adaptive Control
  • Discrete-Time
  • Matrosov Theorem
  • Nonlinear Systems
  • Persistency Of Excitation
  • Stability
  • Time-Varying
Disciplines
  • Design
  • Mathematics

Abstract

Abstract A version of Matrosov's theorem for parameterized discrete-time time-varying systems is presented. The theorem is a discrete-time version of the continuous-time result in Loria et al., 2002 ( δ-persistency of excitation: a necessary and sufficient condition for uniform attractivity, 2002, submitted for publication). Our result facilitates controller design for sampled-data nonlinear systems via their approximate discrete-time models. An application of the theorem to establishing uniform asymptotic stability of systems controlled by model reference adaptive controllers designed via approximate discrete-time plant models is presented.

There are no comments yet on this publication. Be the first to share your thoughts.